# SDR SWAA2017042613397

- Difficulty date: April 2, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N7718B
- Make and model: Boeing 737-76N
- Aircraft serial: 32665
- Aircraft time: 37,704 hours, 17,682 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: L18615
- Condition: Broken
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY EMERGENCY EXIT LIGHT BROKEN.   R & R THE LIGHT IAW AMM.
